# SDR R61A20130121068

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 12,390 hours, 9,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE MX REPORTED DOOR R2 SLIDE UNRAVELING, REQUIRES REPLACEMENT.  DURING SLIDE INSTALLATION PER EMB AMM, MX DISCOVERED RELEASE CABLE HAD SNAPPED IN HALF.  MX REMOVED AND REPLACED CABLE PER EMB AMM AND COMPLETED SLIDE INSTALLATION PER EMB AMM.
